Facebook Pixel
EmpowHER Guest

Do you think I could be pregnant?

By Anonymous October 5, 2014 - 7:53pm
Rate This

Can I be pregnant? Please help!?
I went to the gynecologist last week and told her that my period always comes on like the third week of the month instead of at the beginning, and she said that was fine and to just keep taking the BC pills. This month it came the fourth week of the month and on the grey pills at the end of the pack. My period has never been on an exact day so this isn't out of the normal, but this time the blood was a brighter color and much lighter then my normal flow. I only had to change my tampon twice a day and they weren't even full. It lasted Sunday through Thursday. I'm worried I'm pregnant because my stomach has been feeling bloated, I had headaches, but sometimes these are period symptoms so I'm not sure. Im freaking out so any advice would be helpful. Im in high school if that helps. I read online something about ectopic pregnancies and was worried that might be possible but I'm just trying to figure it out. Thank you!

Add a Comment3 Comments

EmpowHER Guest

can she be pregnant after having vagina discharge of 5days after taken postinor

October 10, 2014 - 5:09am
HERWriter Guide (reply to Anonymous)

Hi Anon! 

I've answered the question as best I can. Anything else is just a guessing game that could go around in circles. 

A pregnancy test will let her know for sure.


October 10, 2014 - 5:30am
HERWriter Guide

Hi Anon

Thanks for your post! 

Have you taken every birth control pill on time, every day? If so, your risk of pregnancy is minuscule - about .5%.

When on birth control, a period (it's not really a period, but breakthrough bleeding) is generally after the three weeks of active pills when you are taking the inactive pills. This seems to be the case with you. Have you been on the Pill for long? A light period is common when on the Pill. 

I don't think an ectopic pregnancy is an issue. 

You need to trust your birth control pill and relax a little. As long as you are taking it correctly, you are safe from pregnancy. Getting pregnant on the pill is usually from human error.  If you are still worried, a pregnancy test will rule out your concerns. 



October 6, 2014 - 5:42am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.